# SDR SWIA2020021848593

- Difficulty date: December 15, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS313.56 BETWEEN DD4 AND DD5 IS CORRODED.   (C-CHECK) RO 2/14/2020   PAX DOOR FRAME FS313.56 BETWEEN DD4 AND DD5 OUT OF LIMITS. REPLACED FRAME REF  CRJ900 SRM, AND BOMBARDIER DRAWING. PRESSURE CHECK NOT REQUIRED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
